# SDR V0XR20120927J0115

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321794
- Condition: Corroded
- Location: Zone 100
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JACK SUPPORT AT S27R, BS 265 TO 280 CORRODED.   R & R RT FORWARD JACK SUPPORT IAW SRM 51-42-06 AND 51-42-21.
